# SDR DALA2019041002370

- Difficulty date: April 9, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 53,095 hours, 36,435 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET AFT FACE OF ENGINE PYLON SUPPORT BULKHEAD AND LONG 7RH AT PAX CABIN. NRC 00376: GUSSET WAS REPAIRED PER ETI-17-19-048 REV. 2 AND ER/A 577138-14 REV. ORIGINAL. ASSOCIATED ER/A 00-577138 ADDED FOR AC 9501. (LP #1024144)
